Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 47, NWS Lake Charles, LA

October 31, 2015Hardin County, Texas

NWS Lake Charles, LA issued this flash flood warning at Oct 31, 2015, 4:51 AM CDT for Hardin County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 31, 2015, 4:51 AM CDT (09:51 UTC)
Expired
Oct 31, 2015, 8:15 AM CDT
In force
3 hr
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Flood severity
None

County Hardin County, TX

The radar

The Houston radar (KHGX), 112 km from the middle of the area, began a volume at 09:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 31, 6:15 AM CDTFLASH FLOODSilsbee, TXAT LEAST 2 FEET OF WATER ALREADY REPORTED ON THE ROADS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 84 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 9.9 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2015-10-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2015-10-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 326 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-93 J/kg
Mixed-layer LCL
899 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
326 m²/s²
0-3 km storm-relative helicity
483 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

584 
WGUS54 KLCH 310951
FFWLCH
TXC199-311315-
/O.NEW.KLCH.FF.W.0047.151031T0951Z-151031T1315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
451 AM CDT SAT OCT 31 2015

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES  HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  HARDIN COUNTY IN SOUTHEASTERN TEXAS...

* UNTIL 815 AM CDT
    
* AT 450 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING 
  HEAVY RAIN ACROSS THE WARNED AREA. THREE TO FIVE INCHES OF RAIN 
  HAS ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  LUMBERTON...SILSBEE...KOUNTZE...SOUR LAKE...SARATOGA...BATSON AND
  HONEY ISLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE 
DANGERS OF FLOODING.

&&

LAT...LON 3048 9438 3047 9412 3024 9421 3012 9442
      3011 9443 3011 9460 3031 9467

$$

TINGLER
1 follow-up statement
498 
WGUS74 KLCH 311049
FFSLCH

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
549 AM CDT SAT OCT 31 2015

TXC199-311315-
/O.CON.KLCH.FF.W.0047.000000T0000Z-151031T1315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HARDIN TX-
549 AM CDT SAT OCT 31 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 AM CDT FOR
HARDIN COUNTY...

AT 545 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING HEAVY
RAIN ACROSS THE WARNED AREA.  FLASH FLOODING IS EXPECTED TO BEGIN 
SHORTLY. LOCATIONS NEAR BATSON HAVE RECEIVED AROUND 7 INCHES AND 
ANOTHER INCH OR TWO MAY OCCUR OVER THE NEXT FEW HOURS. 

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
LUMBERTON...SILSBEE...KOUNTZE...SOUR LAKE...SARATOGA...BATSON AND
HONEY ISLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

&&

LAT...LON 3048 9438 3047 9412 3024 9421 3012 9442
      3011 9443 3011 9460 3031 9467

$$

TINGLER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this flash flood warning went out at Oct 30, 11:52 PM CDT, 4 hours 59 minutes earlier.

Area forecast discussion, Oct 30, 11:52 PM CDT, 4 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1152 PM CDT FRI OCT 30 2015

.AVIATION...SLOW MOVING LOW PRESSURE SYSTEM WILL BE MOVING THROUGH
THE WESTERN TERMINALS BY THIS TIME SATURDAY NIGHT. IN ADVANCE, THE
WARM SECTOR WILL LIKELY PRODUCE HEAVY RAIN AND THUNDERSTORMS
SATURDAY AFTERNOON WITH IFR CONDTIONS. AS THE WEAKENING LOW PASSES
SATURDAY EVENING...FOG AND LOW CIGS WILL RESULT IN LIFR
CONDITIONS.

SWEENEY

&&

.PREV DISCUSSION... /ISSUED 950 PM CDT FRI OCT 30 2015/

DISCUSSION...
POPS FOR THE REMAINDER OF THE NIGHT WERE ADJUSTED EARLIER THIS
EVENING AS RADAR SHOWED A LARGE AREA OF MAINLY LIGHT RAIN MOVING
ACROSS THE FORECAST AREA FROM THE NWRN GULF...WHILE MORE RAIN IS
NOTED DEVELOPING WELL OFFSHORE ATTM. NOT EXPECTING MUCH IN THE WAY
OF QPF OVER THE NEXT FEW HOURS AS 00Z KLCH SOUNDING STILL SHOWED
QUITE A BIT OF DRY AIR FOR THIS INITIAL ROUND OF PRECIP TO
OVERCOME...BUT ADDITIONAL RAINFALL TONIGHT WILL CERTAINLY GET THE
MOISTENING PROCESS GOING. NO CHANGES TO INHERITED WATCHES ATTM.

UPDATE OUT SHORTLY.
25

MARINE...
FREQUENT GUSTS TO AOA 35 KNOTS ARE EXPECTED OVER THE OFFSHORE ZONE
WEST OF CAMERON MAINLY OVERNIGHT DUE TO A TIGHTENING GRADIENT AND
MIXING...THUS AFTER COORDINATION WITH HGX/TAFB A GALE WARNING WAS
ISSUED TO ACCOUNT.

25

PREV DISCUSSION... /ISSUED 659 PM CDT FRI OCT 30 2015/

AVIATION...HIGH RES RAPID REFRESH MODEL SHOWS MCS OFF THE COAST
WEAKENING AND HEADING INTO SE LA. A WARM FRONT WILL BRING A BAND
OF RAIN NORTH INTO THE COAST AND INLAND TO THE WESTERN TERMINALS
BPT, LCH WITH GUSTY SE WINDS, AND AEX WITH LESS WINDS. THOSE TERMINALS
SHOULD SEE MVFR CIGS AND RAIN BECOMING MODERATE LATE TNITE.

EASTERN TERMINALS LFT AND ARA SHOULD SEE MVFR LATE TNITE. AS THE
WARM SECTOR AHEAD OF A COLD FRONT MOVES IN ON SATURDAY, EXPECTING
THUNDERSTORMS WITH HEAVY RAIN AND IFR CONDITIONS FOR MOST OF THE DAY.

SWEENEY

PREV DISCUSSION... /ISSUED 348 PM CDT FRI OCT 30 2015/

DISCUSSION...
WX MAP SHOWS LOW PRESSURE CONTINUING TO STRENGTHEN ACROSS TX. THE
INCREASING PRESSURE GRADIENT ALLOWED FOR SE WINDS TO INCREASE TO
AROUND 20 KTS ACROSS THE COASTAL WATERS...10-15 MPH INLAND. RADAR
SHOWS MAINLY -RA ACROSS SE TX & WESTERN COASTAL WATERS...MAINLY
BLOWOFF FROM THE APPROACHING MCS OFF THE TX COAST E OF CRP.

THIS MCS...OR REMNANTS IGNITING NEW TSRA DEVELOPMENT...IS EXPECTED
TO MOVE NE TOWARDS THE UPPER TX COAST/SE TX LATE THIS EVENING. THE
UPPER TROF CONTINUES TO AMPLIFY SHARPLY AS IT MOVES EAST OVER THE
WEEKEND. WITH AMPLE MOISTURE & UPPER LEVEL SUPPORT...SHRA/TSRA
WILL CONTINUE TO INCREASE IN COVERAGE AND INTENSITY BETWEEN MID-6
AM ACROSS UPPER TX COAST/SE TX/SW LA REGION. JUST ABOUT 100%
COVERAGE OF SHRA/TSRA IS EXPECTED OVER THE DAY SAT. A SLIGHT RISK
OF SVR STORMS WILL BE POSSIBLE ACROSS THE AREA AS OUTLINE IN THE
SWODY2 OUTLOOK FROM SPC. OTHER HAZARDS WILL BE POSSIBLE WITH
THIS...AS OUTLINE BELOW.

A GRADUAL NW TO SE ENDING OF THE SHRA/TSRA IS EXPECTED BY SAT
NIGHT INTO SUN MORNING...ALTHOUGH COULD BE LINGERING OVER LOWER
ACADIANA WITH HIGHER QPF TOTALS POSSIBLE THERE DURING THIS
PERIOD. THIS WILL HAVE TO BE FINE TUNED DURING THE EVENT UNFOLDS.
BY SUN NIGHT & MON...THE REGION IS EXPECTED TO BE PRECIP FREE.

A QUICK TAKE ON THE EXTENDED CONTINUES THE UPPER LEVEL DISTURBANCE
TRAIN...WITH A CHANCE OF SHRA/TSRA WED...AND AGAIN LATE FRI INTO
NEXT SAT.

DML

HYDROLOGY...
NO CHANGES TO FLASH FLOOD WATCH TIMING AND COVERAGE...WITH FLASH
FLOOD WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY
EVENING. QPF VALUES ACROSS SE TX 3-4" WITH ISO HIGHER AMOUNTS OF
5-6". FOR C AND S LA...2-3" WITH ISO HIGHER AMOUNTS 4-5"
EXPECTED. TEMPS EXPECTED TO REMAIN ABOVE NORMAL THRU THE PERIOD.

DML

COASTAL FLOODING...
NO CHANGES IN CURRENT THINKING OF MAGNITUDE AND TIMING OF MINOR
COASTAL FLOODING...WITH COASTAL FLOOD ADVISORY IN EFFECT UNTIL 6
AM CST SUNDAY. THE INCREASING SOUTHEASTERLY WINDS AND BUILDING
SEAS TODAY INTO SATURDAY WILL CONTINUE TIDAL WATERS TO PILE UP
ALONG THE COAST. WATER LEVELS SHOULD RUN ABOUT 0.5 - 1.0 FT ABOVE
PREDICTED VALUES...FOR TOTAL TIDAL VALUES 3.0 - 3.5 FT RANGE AT
THE TIMES OF HIGH TIDE. THESE ELEVATED WATER LEVELS WILL PERSIST
THROUGH EARLY SUNDAY MORNING AS THE LOW PRESSURE SYSTEM MOVES EAST
TOWARD LOUISIANA.

DML

MARINE...
LOW PRESSURE WILL CONTINUE TO STRENGTHEN ACROSS TEXAS ALLOWING
THE PRESSURE GRADIENT TO TIGHTEN OVER THE AREA. THIS WILL RESULT
IN INCREASING SOUTHEASTERLY WINDS AND BUILDING SEAS TONIGHT INTO
SATURDAY. NO CHANGES TO HAZARDS...CONTINUING SCEC ACROSS 0-60NM
ZONES THIS AFTERNOON & INLAND LAKES/BAYS STARTING AT 7 PM. SCA
WILL BEGIN AT 7 PM FOR 0-60 NM ZONES THRU 7 PM SAT FOR WINDS 20-25
KTS AND SEAS RANGING FROM 2-3 FT NEARSHORE...INCREASING RAPIDLY TO
5-8 FT OFFSHORE. OTHERWISE...SHOWERS AND THUNDERSTORMS WILL
INCREASE FROM WEST TO EAST TONIGHT INTO SATURDAY AS THE LOW
APPROACHES THE REGION. WINDS AND SEAS WILL BE HIGHER NEAR SHOWERS
AND THUNDERSTORMS ON SATURDAY. THE LOW WILL MOVE EAST SATURDAY
NIGHT...DRAGGING A COLD FRONT OVER THE COASTAL WATERS WITH WINDS
SHIFTING TO THE NORTHWEST SUNDAY.

DML

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  68  75  65  75 /  90 100  50  30
LCH  72  78  68  77 /  90 100  50  20
LFT  71  79  69  78 /  60 100  80  50
BPT  72  78  67  77 /  90 100  40  20

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH FROM 7 AM CDT SATURDAY THROUGH SATURDAY
     EVENING FOR LAZ027>033-041>045-052>055-073-074.

     COASTAL FLOOD ADVISORY UNTIL 6 AM CST SUNDAY FOR LAZ052>054-073-
     074.

TX...COASTAL FLOOD ADVISORY UNTIL 6 AM CST SUNDAY FOR TXZ215.

     FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR TXZ180-201-215-
     216-259>262.

GM...SMALL CRAFT ADVISORY UNTIL 7 PM CDT SATURDAY FOR GMZ450-452-455-
     472-475.

     SMALL CRAFT ADVISORY FROM 7 AM TO 7 PM CDT SATURDAY FOR GMZ470.

     GALE WARNING UNTIL 7 AM CDT SATURDAY FOR GMZ470.

     SMALL CRAFT EXERCISE CAUTION THROUGH SATURDAY EVENING FOR GMZ430-
     432-435.

&&

AVIATION...11
Hazardous weather outlook, Oct 30, 6:00 AM CDT, 22 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
600 AM CDT FRI OCT 30 2015

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
311100-
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON-
EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER-
NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
600 AM CDT FRI OCT 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST
CENTRAL LOUISIANA...EAST CENTRAL TEXAS AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT
SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP FROM WEST TO
EAST LATE THIS AFTERNOON INTO TONIGHT. BY THIS EVENING..SOME
STORMS ACROSS SOUTHEAST TEXAS COULD BECOME STRONG...CAPABLE OF
PRODUCING STRONG WIND GUSTS AND FREQUENT CLOUD TO GROUND LIGHTNING
ALONG WITH HEAVY RAINFALL. DUE TO THE POTENTIAL OF HEAVY RAINFALL
FALLING ON NEARLY SATURATED GROUND...A FLASH FLOOD WATCH WILL BE
IN EFFECT FOR SOUTHEAST TEXAS TONIGHT.

MINOR COASTAL FLOODING IS ALSO POSSIBLE TODAY AND TONIGHT MAINLY
NEAR TIMES OF HIGH TIDE AS SOUTHEASTERLY WINDS ALLOW WATER LEVELS
TO INCREASE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
WIDESPREAD SHOWERS AND THUNDERSTORMS CAN BE EXPECTED ACROSS THE
AREA SATURDAY. A FEW STORMS COULD BECOME STRONG TO
SEVERE...CAPABLE OF PRODUCING DAMAGING WINDS OR ISOLATED
TORNADOES. IN ADDITION...HEAVY RAINFALL WILL BE POSSIBLE. RAINFALL
AMOUNTS ARE EXPECTED TO AVERAGE BETWEEN 2 TO 3 INCHES WITH LOCALLY
HIGHER AMOUNTS POSSIBLE AND A FLASH FLOOD WATCH IS IN EFFECT FOR
THE AREA.

THE HEAVIEST RAINFALL CAN BE EXPECTED ACROSS WESTERN PORTIONS OF
THE AREA EARLY SATURDAY...SHIFTING EAST TOWARD CENTRAL AND SOUTH
CENTRAL LOUISIANA BY LATE AFTERNOON AND EVENING.

RAIN CHANCES WILL DIMINISH SATURDAY NIGHT INTO SUNDAY WITH DRIER
WEATHER EXPECTED EARLY IN THE WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS POSSIBLE THIS EVENING THROUGH SATURDAY
NIGHT.

GMZ430-432-435-450-452-455-470-472-475-311100-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
600 AM CDT FRI OCT 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT
WINDS AND SEAS WILL INCREASE AS LOW PRESSURE DEVELOPS ACROSS
WESTERN TEXAS. EXERCISE CAUTION CONDITIONS CAN BE EXPECTED
TODAY...WITH SMALL CRAFT ADVISORIES IN EFFECT TONIGHT.

SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP FROM WEST TO
EAST LATE THIS AFTERNOON INTO TONIGHT. A FEW STRONG STORMS COULD
DEVELOP THIS EVENING...CAPABLE OF PRODUCING STRONG WIND GUSTS AND
FREQUENT CLOUD TO WATER LIGHTNING ALONG WITH HEAVY RAINFALL
REDUCING VISIBILITIES TO LESS THAN ONE MILE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
SMALL CRAFT ADVISORY CONDITIONS COULD LINGER INTO SATURDAY
MORNING...BUT WINDS ARE EXPECTED TO DIMINISH THROUGH THE DAY AS
LOWER PRESSURE MOVES INTO THE AREA.

WIDESPREAD SHOWERS AND THUNDERSTORMS CAN BE EXPECTED ACROSS THE
COASTAL WATERS SATURDAY. A FEW STRONG STORMS WILL BE
POSSIBLE...CAPABLE OF PRODUCING STRONG WIND GUSTS OR ISOLATED
WATERSPOUTS...FREQUENT CLOUD TO WATER LIGHTNING ALONG WITH VERY
HEAVY RAINFALL REDUCING VISIBILITIES TO LESS THAN ONE HALF MILE.

RAIN CHANCES WILL DIMINISH EARLY IN THE DAY SUNDAY WITH DRIER
WEATHER EXPECTED EARLY IN THE WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.

24

In the hours before

Special weather statement, Oct 31, 3:54 AM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
354 AM CDT SAT OCT 31 2015

TXZ201-310945-
HARDIN TX-
354 AM CDT SAT OCT 31 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN TYLER...NORTHWESTERN
ORANGE...NORTHWESTERN JEFFERSON...HARDIN AND SOUTHERN JASPER COUNTIES
UNTIL 445 AM CDT...

AT 353 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM HIGHLANDS TO NEAR SOUR
LAKE...AND MOVING NORTHEAST AT 40 MPH.

WINDS OF 40 TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE... LUMBERTON...SILSBEE...KOUNTZE...SOUR
LAKE...SARATOGA... VILLAGE MILLS...BATSON AND HONEY ISLAND.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT FOR SOUTHEASTERN
TEXAS.

LAT...LON 3053 9433 3026 9411 3022 9412 3020 9410
      3018 9416 3019 9418 3018 9419 3019 9421
      3018 9421 3017 9424 3017 9427 3014 9428
      3010 9435 3010 9441 3011 9443 3011 9460
      3035 9468
TIME...MOT...LOC 0853Z 236DEG 37KT 2984 9504 3020 9443

TINGLER

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 31, 3:24 AM CDTAreal Flood AdvisoryLCHHardin, Tyler3 hr
Oct 31, 3:54 AM CDTSpecial Weather StatementLCHHardin51 min
Oct 31, 4:32 AM CDTSevere Thunderstorm WarningLCHHardin43 min
Oct 31, 5:12 AM CDTSevere Thunderstorm WarningLCHHardin, Jasper48 min
Oct 31, 5:27 AM CDTTornado WarningLCHHardin, Jasper23 min
Oct 31, 6:00 AM CDTSevere Thunderstorm WarningLCHHardin, Jasper, Newton, Tyler30 min
Oct 31, 6:30 AM CDTSpecial Weather StatementLCHNewton45 min
Oct 31, 6:32 AM CDTFlash Flood Warning EmergencyLCHHardin, Jasper, Tyler6 hr
Oct 31, 7:00 AM CDTFlash Flood WarningLCHNewton6 hr
Oct 31, 8:12 AM CDTFlash Flood WarningLCHJasper, Newton, Tyler5 hr
Oct 31, 8:23 AM CDTSpecial Weather StatementLCHHardin, Jasper, Newton52 min
Oct 31, 8:37 AM CDTRiver Flood WarningLCHNewton, Orange14 days
Oct 31, 8:47 AM CDTTornado WarningLCHNewton28 min
Oct 31, 8:53 AM CDTSpecial Weather StatementLCHJasper52 min
Oct 31, 10:23 AM CDTSevere Thunderstorm WarningLCHOrange37 min
Oct 31, 11:02 AM CDTFlash Flood WarningLCHJasper, Newton, Orange88 min
Oct 31, 12:22 PM CDTFlash Flood Warning EmergencyLCHHardin, Jasper, Tyler6 hr
Oct 31, 12:30 PM CDTFlash Flood WarningLCHJasper, Newton, Tyler6 hr
Oct 31, 12:42 PM CDTFlash Flood WarningLCHJasper, Newton6 hr
Oct 31, 12:47 PM CDTFlash Flood WarningLCHJefferson6 hr
Oct 31, 12:53 PM CDTFlash Flood WarningLCHOrange6 hr
Oct 31, 2:29 PM CDTRiver Flood WarningLCHHardin3 days
Oct 31, 6:09 PM CDTAreal Flood WarningLCHHardin, Jasper, Jefferson, Newton, Orange, Tyler24 hr

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.